Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 4, Pages 553–555 (Mi de11267)  

This article is cited in 5 scientific papers (total in 5 papers)

Short Communications

Remarks on a Lie Theorem on the Integrability of Differential Equations in Closed Form

V. V. Kozlov

Lomonosov Moscow State University

Full text: PDF file (402 kB)

English version:
Differential Equations, 2005, 41:4, 588–590

Bibliographic databases:

UDC: 517.933
Received: 18.11.2004

Citation: V. V. Kozlov, “Remarks on a Lie Theorem on the Integrability of Differential Equations in Closed Form”, Differ. Uravn., 41:4 (2005), 553–555; Differ. Equ., 41:4 (2005), 588–590

Citation in format AMSBIB
\Bibitem{Koz05}
\by V.~V.~Kozlov
\paper Remarks on a Lie Theorem on the Integrability of Differential Equations in Closed Form
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 4
\pages 553--555
\mathnet{http://mi.mathnet.ru/de11267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200627}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 4
\pages 588--590
\crossref{https://doi.org/10.1007/s10625-005-0193-3}


Linking options:
  • http://mi.mathnet.ru/eng/de11267
  • http://mi.mathnet.ru/eng/de/v41/i4/p553

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jaume Llibre, Daniel Peralta-Salas, “A note on the first integrals of vector fields with integrating factors and normalizers”, SIGMA, 8 (2012), 035, 9 pp.  mathnet  crossref  mathscinet
    2. V. V. Kozlov, “Teorema Eilera–Yakobi–Li ob integriruemosti”, Nelineinaya dinam., 9:2 (2013), 229–245  mathnet
    3. V. V. Kozlov, “Zamechaniya ob integriruemykh sistemakh”, Nelineinaya dinam., 9:3 (2013), 459–478  mathnet
    4. Valery V. Kozlov, “The Euler–Jacobi–Lie Integrability Theorem”, Regul. Chaotic Dyn., 18:4 (2013), 329–343  mathnet  crossref  mathscinet  zmath
    5. V. V. Kozlov, “Tensor invariants and integration of differential equations”, Russian Math. Surveys, 74:1 (2019), 111–140  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:148
    Full text:50

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021